Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 268, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 19, 2005, 5:52 PM CDT for Barton County, Russell County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2005, 5:52 PM CDT (22:52 UTC)
- Expired
- Oct 19, 2005, 6:16 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 146 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 19, 3:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 192252
SVRICT
KSC009-167-192330-
/O.NEW.KICT.SV.W.0268.051019T2252Z-051019T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT WED OCT 19 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARTON COUNTY IN CENTRAL KANSAS.
SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS.
* UNTIL 630 PM CDT.
* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HOISINGTON...OR ABOUT 13 MILES NORTH OF
GREAT BEND...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
HOISINGTON...SUSANK
THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF QUARTERS...
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3847 9891 3848 9858 3869 9849 3881 9849
3880 9889
$$
DARMOFAL3 follow-up statements
000
WWUS53 KICT 192306
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT WED OCT 19 2005
KSC009-167-192330-
/O.CON.KICT.SV.W.0268.000000T0000Z-051019T2330Z/
RUSSELL KS-BARTON KS-
606 PM CDT WED OCT 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN BARTON AND
SOUTHEASTERN RUSSELL COUNTIES UNTIL 630 PM CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF CLAFLIN...OR 19
MILES SOUTHEAST OF RUSSELL...AND MOVING NORTHEAST AT 45 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
BARTON AND SOUTHEASTERN RUSSELL COUNTIES.
LAT...LON 3847 9891 3848 9858 3869 9849 3881 9849
3880 9889
$$
DARMOFAL000
WWUS53 KICT 192310
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT WED OCT 19 2005
KSC009-192320-
/O.CAN.KICT.SV.W.0268.000000T0000Z-051019T2330Z/
BARTON KS-
610 PM CDT WED OCT 19 2005
...THE SEVERE THUNDERSTORM WARNING FOR BARTON COUNTY HAS BEEN
CANCELLED...
AT 608 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3870 9889 3869 9849 3869 9849 3881 9849
3880 9889
$$
KSC167-192330-
/O.CON.KICT.SV.W.0268.000000T0000Z-051019T2330Z/
RUSSELL KS-
610 PM CDT WED OCT 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN RUSSELL
COUNTY UNTIL 630 PM CDT...
AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 12 MILES SOUTH OF DORRANCE...OR 18
MILES SOUTHEAST OF RUSSELL...AND MOVING NORTHEAST AT 45 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN RUSSELL COUNTY.
LAT...LON 3870 9889 3869 9849 3869 9849 3881 9849
3880 9889
$$
DARMOFAL000
WWUS53 KICT 192316
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT WED OCT 19 2005
KSC167-192326-
/O.CAN.KICT.SV.W.0268.000000T0000Z-051019T2330Z/
RUSSELL KS-
616 PM CDT WED OCT 19 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUSSELL COUNTY
HAS BEEN CANCELLED...
AT 613 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3870 9889 3869 9849 3869 9849 3881 9849
3880 9889
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 2:57 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Oct 19, 2:57 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 257 PM CDT WED OCT 19 2005 .DISCUSSION... FORECAST CHALLENGES CENTER ON THE PASSAGE OF A SHORTWAVE CURRENTLY OVER SOUTHEAST COLORADO AND WHAT WE HAVE IN STORE FOR TONIGHT AND EARLY TOMORROW. LATEST WATER VAPOR IMAGERY AND PROFILER DATA SHOW THE SHORTWAVE TO BE CLOSED OFF BUT STILL PROGRESSIVE. 300 MB PROFILER DATA SHOWS THE JET STREAK ROUNDING THE BASE OF THE SHORTWAVE WITH OUR NECK OF THE WOODS GETTING INTO THE LEFT FRONT QUADRANT. DRY SLOT NOTED ON WATER VAPOR IMAGERY HAS HELPED TO SCOUR OUT CLOUD COVER IN CENTRAL KANSAS BUT THIS SHOULD NOT LAST. TONIGHT THROUGH THURSDAY: SHORTWAVE IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT AND WILL HELP LEAD TO WIDESPREAD RAIN AND THUNDERSTORM CHANCES AS IT DOES. 850 MB BOUNDARY LOOKS TO BE STUCK THROUGH CENTRAL AND NORTHEAST KANSAS AND THERE IS VERY STRONG ISENTROPIC LIFT NOTED ON THE 305 K AND 310 K THETA SURFACE. LIFTING A PARCEL FROM 850 MB, ABOVE THE SURFACE BASED INHIBITION, YIELDS A FAIR AMOUNT OF ELEVATED INSTABILITY. WITH THE DIFFLUENT FLOW ASSOCIATED WITH THE LEFT FRONT QUAD OF THE UPPER JET STREAK, THE ELEVATED INSTABILITY, STRONG ISENTROPIC LIFT AND THE SHORTWAVE, THIS ALL POINTS TO WIDESPREAD RAIN AND THUNDERSTORM CHANCES. AS A RESULT, CONTINUED WITH CATEGORICAL POPS THROUGH 12Z THURSDAY. WITH THE ABOVE MENTIONED FEATURES WILL LIKELY SEE SOME STRONG TO SEVERE STORMS, MAINLY FOR SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH MIDNIGHT. SINCE THE STORMS WILL BE ELEVATED THE SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL. GIVEN THE AMOUNT OF INSTABILITY AND SHEAR WOULD EXPECT HAIL OF AROUND 1 INCH. ALSO, SOME LOCALLY HEAVY RAINFALL AMOUNTS ARE POSSIBLE WHICH COULD LEAD TO ISOLATED FLOODING FOR MAINLY PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. ISENTROPIC LIFT STEADILY DECREASES THROUGH TOMORROW MORNING ON THE BACK IN RESPONSE TO THE SHORTWAVE PASSING EAST OF OUR AREA. BOTH THE GFS AND THE NAM HANG ON TO SOME PRECIPITATION THROUGH 00Z FRIDAY. THIS MAY BE OVER DONE BUT NONE THE LESS KEPT POPS IN THROUGH 00Z FRIDAY BUT DECREASED THEM THROUGH THE DAY. FRIDAY THROUGH SATURDAY EVENING: THINGS WILL COOL DOWN CONSIDERABLY, BUT STILL BE SLIGHTLY BELOW NORMAL, THROUGH THIS PERIOD WITH HIGHS IN THE LOW TO MID 60S AND LOWS IN THE LOW TO MID 40S. THE ONLY SIGNIFICANT CHANGE MADE WAS TO ADD SLIGHT CHANCE POPS FOR SOME LIGHT RAIN SHOWERS SATURDAY EVENING. GFS SHOWS A FAIRLY STRONG SHORTWAVE, ROTATING AROUND THE MAIN CLOSED LOW OVER THE OHIO VALLEY. LOW LEVELS ARE RATHER DRY BUT IT APPEARS THE MID LEVELS SATURATE. SO WOULDNT BE SURPRISED TO SEE SOME LIGHT RAIN SHOWERS AS A RESULT. CONFIDENCE ON THIS FEATURE PRODUCING MEASURABLE PRECIPITATION IS SOMEWHAT LOW HOWEVER. REST OF THE EXTENDED (SUNDAY THROUGH WEDNESDAY MORNING): THE ABOVE WAVE SHOULD BRING IN A REINFORCING SHOT OF COOL AIR. AS A RESULT HAVE CONTINUED WITH THE COOLER TEMPS AND MADE SOME TWEAKS IN THE HIGHS AND LOWS FOR THESE DAYS. ALSO MADE SOME TWEAKS TO SKY COVER AND POPS THOUGH WILL KEEP THINGS DRY FOR THESE DAYS. BOWMAN && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 50 59 43 64 / 100 40 0 0 HUTCHINSON 47 58 43 63 / 100 40 0 0 NEWTON 48 59 42 63 / 100 50 5 0 ELDORADO 50 60 43 63 / 90 50 0 0 WINFIELD-KWLD 52 60 43 64 / 90 40 0 0 RUSSELL 42 57 42 62 / 100 20 0 0 GREAT BEND 44 58 43 63 / 100 20 0 0 SALINA 46 57 41 61 / 100 40 10 0 MCPHERSON 47 58 42 62 / 100 40 5 0 COFFEYVILLE 59 62 44 64 / 80 30 0 0 CHANUTE 55 62 44 63 / 80 50 5 0 IOLA 52 62 43 63 / 90 50 5 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 19, 4:02 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE WICHITA KS 402 PM CDT WED OCT 19 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 402 PM CDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS EVENING AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS EARLY TONIGHT WITH THE SEVERE POTENTIAL SPREADING INTO SOUTHEAST KANSAS LATER TONIGHT. THE MAIN HAZARD WITH THESE STORMS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS. AS THE NIGHT PROGRESSES, THE THUNDERSTORMS WILL CONTINUE INCREASING IN AREAL COVERAGE WITH HEAVY RAINS POSSIBLE LEADING TO A LOCALIZED FLOODING HAZARD FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR ALL OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM BOWMAN
In the hours before
Special weather statement, Oct 19, 3:36 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT WED OCT 19 2005 KSZ082>083-091>092-200200- HARPER KS-KINGMAN KS-SEDGWICK KS-SUMNER KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 835 UNTIL 9 PM CDT THIS EVENING WHICH REPLACES A PORTION OF SEVERE THUNDERSTORM WATCH 834. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS IN KANSAS THE NEW WATCH INCLUDES 4 COUNTIES IN SOUTH CENTRAL KANSAS HARPER KINGMAN SEDGWICK SUMNER THIS INCLUDES THE CITIES OF...ANTHONY...HARPER...KINGMAN... WELLINGTON AND WICHITA. KSZ047>051-067>068-200200- BARTON KS-ELLSWORTH KS-HARVEY KS-MCPHERSON KS-RENO KS- RICE KS-SALINE KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 7 COUNTIES IN CENTRAL KANSAS BARTON ELLSWORTH MCPHERSON RICE SALINE IN SOUTH CENTRAL KANSAS HARVEY RENO THIS INCLUDES THE CITIES OF...ELLSWORTH...GREAT BEND... HUTCHINSON...LYONS...MCPHERSON...NEWTON AND SALINA.
Special weather statement, Oct 19, 3:37 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 337 PM CDT WED OCT 19 2005 KSZ047-050-067-192100- BARTON-RENO-RICE- 337 PM CDT WED OCT 19 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON...RENO AND RICE COUNTIES... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF RAYMOND...OR 26 MILES SOUTHEAST OF GREAT BEND...AND MOVING NORTHEAST AT 50 MPH. ANOTHER STRONG STORM WAS LOCATED IN CENTRAL STAFFORD COUNTY, AND MOVING NORTH AT 50 MPH. PENNY TO NICKEL SIZE HAIL ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Special weather statement, Oct 19, 4:19 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 419 PM CDT WED OCT 19 2005 KSZ047-048-192145- BARTON-ELLSWORTH- 419 PM CDT WED OCT 19 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND ELLSWORTH COUNTIES... AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLAFLIN...OR 20 MILES NORTHEAST OF GREAT BEND...AND MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Special weather statement, Oct 19, 4:54 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 454 PM CDT WED OCT 19 2005 KSZ092-093-192230- COWLEY-SUMNER- 454 PM CDT WED OCT 19 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR COWLEY AND SUMNER COUNTIES... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRAMAN...OR 21 MILES SOUTHWEST OF ARKANSAS CITY...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Special weather statement, Oct 19, 5:18 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 518 PM CDT WED OCT 19 2005 KSZ047-192245- BARTON- 518 PM CDT WED OCT 19 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LARNED...AND MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Special weather statement, Oct 19, 5:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 542 PM CDT WED OCT 19 2005 KSZ047-192315- BARTON- 542 PM CDT WED OCT 19 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOISINGTON...OR 7 MILES NORTH OF GREAT BEND...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 3:54 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 18 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.